# SDR AMTA200400544

- Difficulty date: May 11, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N512TZ
- Make and model: Boeing 757*
- Aircraft serial: 26635
- Aircraft time: 34,539 hours, 11,268 cycles
- Engine: Rroyce RB211535E4
- Engine time: 35,149 hours, 11,646 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE POWER FLUCTUATES.  ENGINE STABLE WITH EEC OFF.
